# SDR DALA1136300121

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 69,477 hours, 32,456 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 314T1210365
- Part serial: 00218
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON OTBD CORE COWL UPP AFT EXTERIOR CRACKED SKIN REPAIRED PER PRI490780-14 REV.0 TO REV.2 DATED 25APR2011 1117HRS. PRI490890-14 REV.0 TO REV.2 COMPARED WITH ER/A490890-14 REV.0 DATED 20MAY2011 1228  HRS FOUND IN COMPLIANCE.
